# SDR IPXA2024101590204

- Difficulty date: October 1, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,705 hours, 19,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENT DOORÂ€? EICAS MESSAGE ILLUMINATED ON SHORT FINAL. CAME ON AT 1200 FT AGL. AND EXTINGUISHED AT 800FT AGL. REMOVED AND REPLACED CRACKED BRACKET PER SRM 51-40-02. REINSTALLED PREVIOUSLY REMOVED SIDEWALL PANELS AND OPS CHECKED L1 DOOR INDICATION IAW AMM 52-71-00. OPS CHECK GOOD. DEFERRAL CLEARED DMP REVERSED.
